Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of K-Bind?

My potassium level is 5.2 and am taking K bind powder 3 times a week for about 3 years. Have been maintaining low potassium diet as best as I can. My kidney functions are normal. My creatinine is .6. What could be the Problem? I am a diabetic for 40 years under insulin. I often suffer from constipation, but am in reasonably good health. Will K bind cause side effects. I am almost 82 years of age.
Thu, 9 Apr 2015
Report Abuse
General & Family Physician 's  Response
Hello and welcome.

The K-bind will indeed help in preventing absorption of potassium into your system and thus prevent hyperkalemia.

When you asked what the problem was, did you mean why you are having trouble with your potassium levels? It is clearly because of your diabetes and possibly even a mild contribution from your insulin therapy. You will benefit from the K-bind and should continue with a low potassium diet.

Best wishes.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mother is 73 years old and is a diabetic. Her pottassium level are high and she has been advised to take k bind powder for 3 days to bring the...